# SDR C2XA09SH406

- Difficulty date: November 3, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 145859
- Aircraft time: 13,855 hours, 7,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK TWO (2) CRACKS ON FUSELAGE SKIN JUST BELOW VERTICAL STAB LT SIDE.  MAINTENANCE COMPLETED REPAIR ON LT REAR FUSELAGE SKIN AT FRAME 79 STR 4L AND 6L IAW EC5330-02008.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
